# SDR CALA2025081807881

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 15,386 hours, 5,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE HAS EXCESS MATERIAL DRAGGING ON FLOOR AND GETTING CAUG HT HINDERING FA TUCKED EXCESS GIRT MATERIAL BACK INTO SLIDE COVER REF AMM 25-66-01.
